Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
greeneyes44

Spiro, cysts, more injections

Recommended Posts

I was doing great on 50 mg of Spiro for 4 months but there were two stubborn cysts that would NOT go away. I went to the Derm on Monday and got them injected and here it is Thursday and they still have not gone away.

In the meantime I popped out with 2 new rather large and painful cysts also on the chin (that's where all my problems are I'm perfectly clear everywhere else)

To make a long story short just back from a painful Derm visit, they inject all 4 cysts and upped my Spiro to 75 mg per day. I don't even care about dents anymore I just want them to be gone :(

If I am still getting cysts after 6 weeks they are gonna bump me up to 100mg.

I'm really terrified of increasing my dosage. I'm rather small, 106 lbs 5"2 and have a system that is very sensitive to medications.

Because of my history of bad reactions to other meds I now have to get monthly bloodwork to have my postasasium, liver, and renal functions all checked to make sure I can tolerate the increased dosage.

I'm feeling really mentally and emotionally exhausted from fighting this relentless battle. And finding it really hard to try to stay positive.

***sigh*** Thank God for this board and everyone here or I'd probably go completely nuts dealing with this alone. I used to talk to my dog about this stuff, as silly as that sounds but he was my one faithful companion who never judged me. I recently lost him to cancer :( I sure do miss him right now.

Share this post


Link to post
Share on other sites
I was doing great on 50 mg of Spiro for 4 months but there were two stubborn cysts that would NOT go away. I went to the Derm on Monday and got them injected and here it is Thursday and they still have not gone away.

In the meantime I popped out with 2 new rather large and painful cysts also on the chin (that's where all my problems are I'm perfectly clear everywhere else)

To make a long story short just back from a painful Derm visit, they inject all 4 cysts and upped my Spiro to 75 mg per day. I don't even care about dents anymore I just want them to be gone :(

If I am still getting cysts after 6 weeks they are gonna bump me up to 100mg.

I'm really terrified of increasing my dosage. I'm rather small, 106 lbs 5"2 and have a system that is very sensitive to medications.

Because of my history of bad reactions to other meds I now have to get monthly bloodwork to have my postasasium, liver, and renal functions all checked to make sure I can tolerate the increased dosage.

I'm feeling really mentally and emotionally exhausted from fighting this relentless battle. And finding it really hard to try to stay positive.

***sigh*** Thank God for this board and everyone here or I'd probably go completely nuts dealing with this alone. I used to talk to my dog about this stuff, as silly as that sounds but he was my one faithful companion who never judged me. I recently lost him to cancer :( I sure do miss him right now.

Hi there greeneyes44

I am new to the Board (although have lurked for a while) but have seen some of your previous posts where you have been so suppportive to others - so felt it was your turn.

Sorry to hear that you are feeling low at the mo. Hang in there, hopefully your dosage increase will help. You were very fortunate to do so well on 50mg! I am on 100mg and am finding it hard going - but like you am so exhausted anyway with fighting this that what other option do we have but to plod on.

Take care.

dizzyblonde

Share this post


Link to post
Share on other sites

Thank you for the reply dizzyblonde, I appreciate the support :)

That was a bad week, this one is shaping up to be better. I have seen an improvement already since upping my spiro dose to 75mg a day. I'm less oily and have not had any new cysts (knocking on wood). I did end up with one indent where they injected me with cortisone so I'm kinda bummed about that. That makes two now on my chin area. But I am hoping it might fill back in over time. If not I may try a filler.

Sorry to hear about your spiro side effects. Make sure you drink a lot of water. I drink like 5 8oz bottles a day. Another thing that will help with the dizziness and vertigo is to make sure you don't get up too quickly from sitting or lying down.

It is definitely a mentally and emotionally exhausting battle we are all fighting here. I am grateful for this board and the opportunity to vent plus give and get support from other people who understand.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×